# SDR SIMA202002034003

- Difficulty date: January 24, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 21,309 hours, 15,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703409425
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM AT FS280.00 IS CORRODED IN NUMEROUS SPOTS, WHERE IT IS SANDWICHED BETWEEN DRIP TRAY AND L ANGLE OF THE BULKHEAD.  -C/A-REMOVED AND REPLACED RH FLOOR BEAM AT FS280.00 IAW SRM 51-42-06 AND SRM 51-42-13.
